# SDR 03FDEA01587

- Difficulty date: September 19, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP OUTBOARD HINGE (FLAP MOUNTED) INBOARD AND OUTBOARD PIVOT HOLES CORRODED AT BORES AND SPOT FACES.  RT INBOARD FLAP OUTBOARD HINGE (FLAP MOUNTED) INBOARD AND OUTBOARD PIVOT HOLES BORES AND SPOT FACES CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-72703.
